New blood clot warning as TGA investigates whether Victorian case is linked to AstraZeneca vaccine

Cassandra Morgan
By Cassandra Morgan
Updated April 2 2021 - 8:17am, first published 6:35am

The Therapeutic Goods Administration is investigating whether a Victorian man developed blood clots because of the AstraZeneca vaccine, as authorities warn healthcare providers to keep an eye out for symptoms.

Advertisement

Ad
Cassandra Morgan

Cassandra Morgan

Canberra Times health reporter

It has never been more important for Canberrans to be able to access reliable and accurate information about health. As The Canberra Times’ health reporter, I am committed to ensuring our readers have access to this. I, like many in the territory, have family members who work in the sector. Although providing comprehensive coverage on the coronavirus pandemic is obviously my number one priority, I aim to frequently shed light on the fantastic work our frontline professionals do, as well as the challenges they face. Email me tips and story ideas at: c.morgan@canberratimes.com.au.

Get the latest Port Macquarie news in your inbox

Sign up for our newsletter to stay up to date.

We care about the protection of your data. Read our Privacy Policy.